It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My daughter started Zoloft about 2 weeks ago. We have recently notice bumps on her torso, legs and arms that are painful and itch.
Could this be an allergic reaction?
It could be a "drug rash." Her doctor should easily be able to diagnose this. If it is, he/she will take her off the Zoloft and not re-medicate her with anything for a few weeks.

HOWEVER, keep an extremely close eye on her, since you suspect that this is a reaction to the medicine it is best to quit giving it to her until she has seen the doctor. A drug reaction can rapidly escalate into anaphylactic shock, which can kill very quickly, especially in children.





All times are GMT -7. The time now is 09:36 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!